Light bleeding after taking i-pill.

we are married and had unprotected sex on 31st Dec morning. in evening at around 10pm she took i-pill. since then she was fine. now from the past two days she is facing abdominal pain like that in periods and there is light spotting or bleeding. she took tablet meftal spas. and also she is facing irregular period as she had passed periods on 28th Dec. what could be the possibilities as of regarding her health at present and in future and what if she is pregnant?? please guide we are tensed.

o-STRESS-WOMENS

Answered
Family Physician

Answer ( 1 )

  1. Hello,
    Welcome to medimetry.
    Thanks for the query.

    The bleeding that you mentioned is most likely due to the ipill that she took.However if you still want to be absolutely sure if she is not pregnant take a urine pregnancy test kit which is available at any pharmacy over the counter.
    Also get her ultrasound abdopelvis done to ascertain any other pathological cause of her bleeding.

    I hope this answers your query.Feel free to contact me for further questions.

    Regards!